Alert archive / Louisiana / River Flood Warnings in 2011

River Flood Warning 68, NWS New Orleans, LA

September 5, 2011Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Sep 5, 2011, 4:38 AM CDT for Saint Tammany Parish, Louisiana. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Sep 5, 2011, 4:38 AM CDT (09:38 UTC)
Expired
Sep 6, 2011, 9:56 AM CDT
In force
29 hr
Issued by
NWS New Orleans, LA
Flood severity
Minor

County Saint Tammany Parish, LA

The river

Written for the forecast point Bogue Falaya River near Camp Covington (CGSL1). The gauge peaked at 46.61 ft at Sep 5, 2011, 10:00 PM CDT.

actionminormoderate40455009/0509/0609/07
Action stage
40 ft
Minor stage
45 ft
Moderate stage
50 ft
Major stage
60 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07375105, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WGUS44 KLIX 050938
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
438 AM CDT MON SEP 5 2011

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... 

THE BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-061538-
/O.NEW.KLIX.FL.W.0068.110905T0938Z-110907T0936Z/
/CGSL1.1.ER.110905T0753Z.110906T1200Z.110907T0336Z.NO/
438 AM CDT MON SEP 5 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* UNTIL LATE TUESDAY NIGHT.
* AT 3:00 AM MONDAY THE STAGE WAS 45.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 45.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 46.0 
  FEET BY TOMORROW MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD
  STAGE BY LATE EVENING TOMORROW TUESDAY SEPTEMBER 6TH.
* IMPACT...AT 45.0 FEET...WATER WILL ENCROACH RESIDENTIAL PROPERTY IN
  THE VICINITY OF THE GAGE. RESIDENCES ON THE EAST BANK NEAR THE
  RIVER WILL BE THREATENED. WATER WILL COVER ENTRANCE DRIVEWAYS TO
  PROPERTY ON THE EAST BANK.

$$
4 follow-up statements
167 
WGUS84 KLIX 051629
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1129 AM CDT MON SEP 5 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

THE BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH 

THE BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON AFFECTING ST. TAMMANY 
PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-062229-
/O.EXT.KLIX.FL.W.0068.000000T0000Z-110906T2315Z/
/CGSL1.1.ER.110905T0753Z.110905T1800Z.110906T1715Z.NO/
1129 AM CDT MON SEP 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* UNTIL TUESDAY EVENING.
* AT 7:00 AM MONDAY THE STAGE WAS 46.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 45.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 46.5 
  FEET BY THIS AFTERNOON. THE RIVER IS FORECAST TO FALL BELOW FLOOD 
  STAGE BY EARLY AFTERNOON TOMORROW.
* IMPACT...AT 45.0 FEET...WATER WILL ENCROACH RESIDENTIAL PROPERTY IN
  THE VICINITY OF THE GAGE. RESIDENCES ON THE EAST BANK NEAR THE
  RIVER WILL BE THREATENED. WATER WILL COVER ENTRANCE DRIVEWAYS TO
  PROPERTY ON THE EAST BANK.

$$

LAC103-062229-
/O.EXT.KLIX.FL.W.0061.000000T0000Z-110908T0600Z/
/CVEL1.1.ER.000000T0000Z.110906T1200Z.110908T0000Z.NO/
1129 AM CDT MON SEP 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 10:30 AM MONDAY THE STAGE WAS 7.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 9.5 FEET
  BY TOMORROW MORNING. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE
  WEDNESDAY EVENING.
* IMPACT...AT 9.0 FEET...THE BOGUE FALAYA RIVER PARK WILL BE INUNDATED.
  SOME CLASSROOMS AT CHRIST EPISCOPAL SCHOOL GROUNDS WILL FLOOD.

$$
707 
WGUS84 KLIX 060044
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
744 PM CDT MON SEP 5 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH 
  BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON AFFECTING ST. TAMMANY 
  PARISH 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-061612-
/O.EXT.KLIX.FL.W.0068.000000T0000Z-110906T1612Z/
/CGSL1.1.ER.110905T0753Z.110905T1730Z.110906T1012Z.NO/
744 PM CDT MON SEP 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* UNTIL TUESDAY MORNING.
* AT 7:00 PM MONDAY THE STAGE WAS 46.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 45.0 FEET. 
* FORECAST...THE RIVER HAS ALREADY CRESTED AND IS EXPECTED TO FALL
  BELOW FLOOD STAGE BY EARLY TOMORROW MORNING.
* IMPACT...AT 45.0 FEET...WATER WILL ENCROACH RESIDENTIAL PROPERTY IN 
  THE VICINITY OF THE GAGE. RESIDENCES  ON THE EAST BANK NEAR THE 
  RIVER WILL BE THREATENED. WATER WILL COVER ENTRANCE DRIVEWAYS TO 
  PROPERTY ON THE EAST BANK

$$

LAC103-070417-
/O.EXT.KLIX.FL.W.0061.000000T0000Z-110907T0417Z/
/CVEL1.1.ER.000000T0000Z.110905T2100Z.110906T2217Z.NO/
744 PM CDT MON SEP 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON.
* UNTIL TUESDAY EVENING.
* AT 6:30 PM MONDAY THE STAGE WAS 7.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER HAS ALREADY CRESTED AND IS EXPECTED TO FALL
  BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 7.0 FEET...WATER WILL RISE ONTO THE RIGHT BANK FLOODING 
  PROPERTY OF THE BOGUE FALAYA TOWERS AT EAST BOSTON STREET AND 
  THREATENING COMMERCIAL PROPERTY ON THE LEFT BANK NEAR MILITARY 
  ROAD. BOGUE FALAYA RIVER PARK AND CHRIST EPISCOPAL SCHOOL GROUNDS 
  WILL BEGIN TO FLOOD
* IMPACT...AT 6.0 FEET...THE RIVER WILL LEAVE ITS BANKS UNDER THE 
  BOSTON STREET BRIDGE AND BEGIN TO FLOOD THE BOSTON TOWERS PROPERTY.

$$
695 
WGUS84 KLIX 060146
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
846 PM CDT MON SEP 5 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-070218-
/O.EXT.KLIX.FL.W.0068.000000T0000Z-110907T0218Z/
/CGSL1.1.ER.110905T0753Z.110906T0600Z.110906T2018Z.NO/
846 PM CDT MON SEP 5 2011

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* UNTIL TUESDAY EVENING.
* AT 7:00 PM MONDAY THE STAGE WAS 46.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 45.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING UNTIL CRESTING
  AT AROUND 47.0 FEET BY 1 AM ON TUESDAY. THE RIVER IS EXPECTED TO 
  FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 45.0 FEET...WATER WILL ENCROACH RESIDENTIAL PROPERTY IN 
  THE VICINITY OF THE GAGE. RESIDENCES  ON THE EAST BANK NEAR THE 
  RIVER WILL BE THREATENED. WATER WILL COVER ENTRANCE DRIVEWAYS TO 
  PROPERTY ON THE EAST BANK.

$$
431 
WGUS84 KLIX 061456
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
956 AM CDT TUE SEP 6 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

THE BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-061526-
/O.CAN.KLIX.FL.W.0068.000000T0000Z-110907T0218Z/
/CGSL1.1.ER.110905T0753Z.110906T0600Z.110906T0942Z.NO/
956 AM CDT TUE SEP 6 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* AT 7:00 AM TUESDAY THE STAGE WAS 44.1 FEET.
* FLOOD STAGE IS 45.0 FEET.
* FORECAST...THE RIVER HAS FALLEN BELOW FLOOD STAGE THIS MORNING AND
  IS FORECAST TO CONTINUE TO FALL TO 37.2 FEET BY TOMORROW MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Sep 5, 4:35 AM CDT, 3 minutes earlier.

Area forecast discussion, Sep 5, 4:35 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
435 AM CDT MON SEP 5 2011

.SHORT TERM...
17
WINDS WILL REMAIN STRONG TODAY AS HIGH PRESSURE BUILDS IN BEHIND A
COLD FRONT THAT IS WRAPPING UP BEHIND OLD LEE. TODAY WILL BE A
CHANGE FOR THE GOOD. ALL VARIABLES WILL BEGIN TO EASE. COASTAL
FLOODING ISSUES WILL BEGIN TO ABATE AS STRONG NORTHERLY WINDS DRAW
TIDES DOWN AND SHOVE WATER BACK OFFSHORE. WIND ADVISORY FOR STRONG
WINDS ONSHORE WILL EASE BY THIS EVENING. BUT THESE WINDS WILL BE
BRINGING IN SOME MUCH NEEDED DRY AIR AS THEY BECOME NORTHERLY.
THIS IS ALREADY OCCURRING AT BTR AND MCB. WINDS WILL BE NORTHERLY
ACROSS THE ENTIRE CWA BY AFTERNOON. FLASH FLOOD WATCH WILL BE
ALLOWED TO DROP BY NOON TODAY INSTEAD OF KEEPING IT THROUGH THE
DAY. RAIN WILL QUICKLY MOVE EAST WITH THE REMNANTS OF LEE AND WITH
IT THE POTENTIAL FOR FLASH FLOODING.

.MARINE...
THE BIG PROBLEM AREA TODAY WILL BE OVER MARINE ZONES. WINDS WILL
CONTINUE TO FREQUENTLY GUST TO AND ABOVE GALE FORCE THROUGH THE
DAY. AHEAD OF A STRONG COLD FRONT...TROPICAL DEPRESSION LEE IS
PROVIDING A STRONG GRADIENT ONSHORE FLOW. BEHIND LEE...A COLD
FRONT IS CAUSING STRONG NORTHERLY WINDS AS HIGH PRESSURE BUILDS.
THE DRY COOL AIR WILL DESTABILIZE OVER THE MARINE AREAS HELPING TO
MIX WINDS DOWN KEEPING ADVISORY CONDITIONS GOING INTO TUE MORNING.

.AVIATION...
EXPECT MVFR CEILINGS TO BE RELATIVELLY PREVALENT. ISOLATED IFR
CONDITIONS POSSIBLE WITHIN SHOWERS AND POSSIBLY OVER NORTHWESTERN
TERMINALS...KBTR AND KMCB. MAIN AVIATION ISSUE WILL BE WINDS OVER
THE NEXT 18 HOURS. SUSTAINED WINDS NEAR 25 KNOTS WILL BE POSSIBLE
AT ALL TERMINALS...WITH GUSTS TO NEAR 35 KNOTS POSSIBLE DOWNWIND
OF LAKE PONTCHARTRAIN AT KMSY AND KNEW. SKIES SHOULD CLEAR BY
EVENING...AND WINDS WILL BE GRADUALLY EASING DURING THE AFTERNOON
AND EVENING HOURS. 32

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  81  59  79  58 / 100  10   0   0
BTR  81  60  80  58 /  90  10   0   0
ASD  83  63  80  59 /  90  10   0   0
MSY  83  65  81  64 /  60  10   0   0
GPT  83  65  79  60 / 100  20   0   0
PQL  83  66  80  61 / 100  20   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD WARNING UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
     ASCENSION...LIVINGSTON...LOWER JEFFERSON...LOWER
     LAFOURCHE...LOWER PLAQUEMINES...LOWER ST. BERNARD...LOWER
     TERREBONNE...ORLEANS...SOUTHERN TANGIPAHOA...ST.
     CHARLES...ST. JAMES...ST. JOHN THE BAPTIST...ST.
     TAMMANY...UPPER JEFFERSON...UPPER PLAQUEMINES...AND UPPER
     ST. BERNARD.

     FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

     WIND ADVISORY UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING ZONES:
     LOWER JEFFERSON...LOWER LAFOURCHE...LOWER
     PLAQUEMINES...LOWER ST. BERNARD...LOWER
     TERREBONNE...ORLEANS...ST. CHARLES...ST. JOHN THE
     BAPTIST...UPPER JEFFERSON...UPPER LAFOURCHE...UPPER
     PLAQUEMINES...UPPER ST. BERNARD...AND UPPER TERREBONNE.

     WIND ADVISORY UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...NORTHERN
     TANGIPAHOA...POINTE COUPEE...SOUTHERN TANGIPAHOA...ST.
     HELENA...ST. JAMES...ST. TAMMANY...WASHINGTON...WEST BATON
     ROUGE...AND WEST FELICIANA.

GM...GALE WARNING UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES: COASTAL
     WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
     20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
     OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

     SMALL CRAFT ADVISORY FROM 7 PM MONDAY TO 10 AM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

     GALE WARNING UNTIL 10 PM MONDAY FOR THE FOLLOWING ZONES: BRETON
     SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM BOOTHVILLE
     LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20
     NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
     FROM 20 TO 60 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA OUT 20 NM...AND COASTAL WATERS FROM STAKE
     ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
     FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 10 PM MONDAY TO 10 AM TUESDAY FOR THE
     FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
     WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
     NM...AND COASTAL WATERS FROM STAKE ISLAND LA TO THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM.

MS...FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     WIND ADVISORY UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     COASTAL FLOOD WARNING UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
     HANCOCK...HARRISON...AND JACKSON.

GM...GALE WARNING UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES: COASTAL
     WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
     20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
     OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

     SMALL CRAFT ADVISORY FROM 7 PM MONDAY TO 10 AM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

     GALE WARNING UNTIL 10 PM MONDAY FOR THE FOLLOWING ZONES: BRETON
     SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM BOOTHVILLE
     LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20
     NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
     FROM 20 TO 60 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA OUT 20 NM...AND COASTAL WATERS FROM STAKE
     ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
     FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 10 PM MONDAY TO 10 AM TUESDAY FOR THE
     FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
     WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
     NM...AND COASTAL WATERS FROM STAKE ISLAND LA TO THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Sep 4, 11:00 PM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1100 PM CDT SUN SEP 4 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-060400-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1100 PM CDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TONIGHT

STRONG WINDS...
THOUGH LEE HAS WEAKENED TO A TROPICAL DEPRESSION...STRONG WINDS
WILL REMAIN POSSIBLE OVER SOUTHEAST LOUISIANA AND SOUTHWEST AND
COASTAL MISSISSIPPI. PLEASE REFER TO THE WIND ADVISORY FOR
SPECIFIC DETAILS ABOUT STRONG WINDS OVER LAND. FOR MARINE
AREAS...REFER TO THE GALE WARNINGS AND SMALL CRAFT ADVISORIES.

TORNADOES..
THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE
THROUGH TONIGHT. THE MAIN THREAT AREA WILL BE ALONG AND EAST OF
A LINE FROM GRAND ISLE TO COVINGTON TO MCCOMB.

FLASH FLOODING...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE
THROUGH MONDAY AND WITH SOILS SATURATED FROM RAIN OVER THE LAST
THREE DAYS...ANY HEAVY RAINFALL WILL QUICKLY BE CONVERTED INTO
RUNOFF. A FLASH FLOOD WATCH IS IN EFFECT.

COASTAL FLOODING...
MINOR COASTAL FLOODING WILL CONTINUE IN AREAS OUTSIDE
HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN
AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND
BAYS. A COASTAL FLOOD WARNING IS IN EFFECT UNTIL 4 PM CDT MONDAY.

RIVER FLOODING...
A FEW AREA RIVERS HAVE ALREADY RISEN TO NEAR OR ABOVE FLOOD
STAGE. RIVER FLOODING WILL BECOME AN INCREASING THREAT AS WATER
FROM THE HEAVY RAINS DRAINS INTO RIVERS AND STREAMS THAT ARE
ALREADY NEAR BANK FULL. REFER TO THE LATEST RIVER FLOOD WARNINGS
AND STATEMENTS FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG WINDS...
STRONG WINDS WILL REMAIN POSSIBLE ACROSS THE AREA THROUGH MONDAY.
PLEASE REFER TO THE WIND ADVISORY FOR SPECIFIC DETAILS ABOUT
STRONG WINDS OVER LAND. FOR MARINE AREAS...STRONG WINDS WILL
PERSIST THROUGH TUESDAY. REFER TO THE GALE WARNINGS AND SMALL
CRAFT ADVISORIES FOR SPECIFIC DETAILS.

TORNADOES..
THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY MAY CONTINUE INTO
MONDAY. PAY ATTENTION FOR ANY TORNADO WATCHES OR WARNINGS THAT MAY
BE IN EFFECT FOR YOUR LOCATION.

FLASH FLOODING...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE AND
WITH SOILS SATURATED FROM RAIN OVER THE LAST THREE DAYS...ANY
HEAVY RAINFALL WILL QUICKLY BE CONVERTED INTO RUNOFF. A FLASH
FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY.

COASTAL FLOODING...
MINOR COASTAL FLOODING WILL CONTINUE IN AREAS OUTSIDE HURRICANE
PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND
MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS. A
COASTAL FLOOD WARNING IS IN EFFECT UNTIL 4 PM CDT MONDAY.

RIVER FLOODING...
A FEW AREA RIVERS HAVE ALREADY RISEN TO NEAR OR ABOVE FLOOD
STAGE. RIVER FLOODING WILL BECOME AN INCREASING THREAT AS WATER
FROM THE HEAVY RAINS DRAINS INTO RIVERS AND STREAMS THAT ARE
ALREADY NEAR BANK FULL. REFER TO THE LATEST RIVER FLOOD WARNINGS
AND STATEMENTS FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS
WILL CONTINUE TO BE ACTIVATED THROUGH MONDAY.

95/DM

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 7:17 PM CDTSpecial Marine WarningLIX58 min
Sep 4, 8:03 PM CDTSpecial Marine WarningLIX27 min
Sep 4, 10:33 PM CDTCoastal Flood WarningLIXSaint Bernard, Saint James, Saint John the Baptist17 hr
Sep 4, 10:43 PM CDTWind AdvisoryLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more25 hr
Sep 4, 10:53 PM CDTGale WarningLIX23 hr
Sep 4, 10:53 PM CDTSmall Craft AdvisoryLIX33 hr
Sep 4, 10:53 PM CDTSmall Craft AdvisoryLIX33 hr
Sep 5, 3:30 AM CDTFlash Flood WarningLIXWest Feliciana3 hr
Sep 5, 5:48 AM CDTSpecial Marine WarningLIX27 min
Sep 5, 6:38 AM CDTSpecial Marine WarningLIX67 min
Sep 5, 9:12 AM CDTSpecial Marine WarningLIX33 min
Sep 5, 9:39 AM CDTRiver Flood WarningLIXWashington59 hr
Sep 5, 9:43 AM CDTRiver Flood WarningLIXSaint Tammany5 days
Sep 5, 10:16 AM CDTRiver Flood WarningLIXSaint Tammany46 hr

Nearby

River Flood Warnings in Louisiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.